Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 33 found articles
 
 
  Groups of linear isometries of spaces Mq of holomorphic functions of several complex variables
 
 
Title: Groups of linear isometries of spaces Mq of holomorphic functions of several complex variables
Author: Subbotin, A. V.
Appeared in: Mathematical notes
Paging: Volume 83 (2008) nr. 3-4 pages 437-440
Year: 2008
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands